• Content count

  • Joined

  • Last visited

Community Reputation

1 Neutral

About crumam

Profile Information

  • Gender Female
  1. vitex and rashes

    So I started taking vitex 400mg 2 times per day in september fo 2014 after discontinuing birth control (mircette) which I had been on for about a year.  I was breaking out mildy/moderately.  it cleared me up after 3 or so months, but after being on vitex for over a year I have noticed weird rashes, under my eyes, they look likes pimples but aren't.  they are smaller red bumps, come to a head and are like hard white balls that come out to the surface that i can take off with a q tip.  I get them on my my arms and the bends in my arms, but has gotten better, but never gone away.  apple cider vinegar works well, but under my eyes it never helps, and sometimes on back it still shows up in a couple spots.  I have been to dermatologists and my regular doctor, and the derm stated they felt that this is keratosis pilaris after many tests and biopsy/skin scraping, etc. and finding no fungus/bacteria. I have taken blood tests and rheumatoid arthritis has come back as a red flag, so I have an appointment with specialist in january of 2016, and rashes can be a side effect to RA.  Also I have allergies and started the allergy shots in the beginning of october of 2015, and am getting small doses every other day, which the allergist stated may help with rashes/'allergies may be the rash issue. These rashes have been an issue since april of 2015, and I am wondering if anyone else has taken vitex for a longer period of time and have had similar rashes, especially under their eyes. My skin is clear on my face and chest, but under my eyes, and sometimes on my back this weird rash just plagues.  Please let me know asap if this may be a side effect of this supplement!